# SDR DALA2022031801814

- Difficulty date: March 15, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 71,969 hours, 26,947 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 2L SLIDE ARMED INDICATOR LIGHT IS INOP WHEN DOOR IS ARMED. CORRECTIVE ACTION: 2L DOOR SLIDE ARMED LIGHT OPS CHECKS GOOD REF B757 AMM 25-66. (8486886)
